Yoga-thon!! 108 Sun Salutations with Becky Byrns
Saturday December 14th 3:30-5:30 pm Only $25
Join Becky on December 14th for a Yoga-thon! Welcome the winter season by building some heat with 108 sun salutations. We will take each set of 10 and explore a different pose in our sun salutations. The room temp will not be hot but will be around 80 degrees. This practice usually takes at least 2 hours. It is a fantastic feeling to complete this practice! Join us for snacks following the workshop.
Winter Solstice Workshop with Amy Bockmon Saturday December 21st 2:30-4:30 pm Only $25 if you sign up by December 20th
Winter Solstice is a time of deep peace. Taking time to relax and renew while the planet sleeps, is the most beautiful thing we can do for ourselves. We will celebrate the solstice with a restorative practice designed to release stress and let you settle into the peaceful rhythms of the season. Cost is $35, but save $10 if you sign up by December 20th!
AcroYoga Basics: The Fun Stuff!! with Chris Loebsack and Rich Krzyzanowski
Friday January 10th 6:30-8:30 pm. Cost is only $27
This workshop invites you to explore the playful, child-like possibilities of AcroYoga. Students will learn foundational poses and linear progressions on which to build a partnered movement practice. Enjoy an evening with friends that will focus on introducing skills that support and inform a safe, challenging, and fun life! Pre-Requisites: An open mind and heart, a bit of courage and curiosity, and a willingness to trust others to support and be supported. No Partner necessary!
AcroYoga and Thai Massage for the Neck and Shoulders with Chris Loebsack and Rich Krzyzanowski Saturday January 11th from 10:00 am-1:00 pm. Cost is only $40
You are invited to nurture a practice of softness through the healing modalities of Thai massage and therapeutic flying. Releasing muscles of the neck and shoulders will be addressed through self-massage and partner Thai-massage techniques. Students will find more easeful ways to address tension in themselves and their partners. Bring a friend or fly solo and meet some new ones! Pre-Requisites: No experience necessary! CE Credits available for Yoga Educators. Cost is only $40 for this 3 Hour event!
AcroYoga and Thai Massage for the Spine and Hips with Chris Loebsack and Rich Krzyzanowski
Sunday January 12th from 10:00 am-1:00 pm
Turn your world upside down while learning how to relieve painful tension in your back and hips! This workshop will focus on the student’s ability to allow them the space to open and receive healing touch. Floor-based and flying techniques will be mapped so that students can continue their practice of Thai massage and therapeutic flying long after class is over. Come explore how open you can let yourself feel! Pre-Requisites: An enjoyment of feeling awesome! CE Credits available for Yoga Educators. Cost is only $40.
Understanding and Practicing the 8 Limbs of Yoga with Guest Instructor Cathy Woods!
Saturday January 18th from 2:30 pm-5:30 pm Cost is only $40 for this informative 3 hour workshop
Don’t miss this special workshop with guest Instructor, Cathy Woods!! Cathy is a long-time teacher (since 1991) and practitioner of yoga and healthy living. She is a registered multi-style teacher through Yoga Alliance, and is an ERYT 500. Cathy teaches the “yoga of her heart.” Her principles of teaching are to assist the students in creating an overall healthy lifestyle, helping them to embark on their own inner journey to Peace, Joy, Wellness and Love. Her style of teaching can be easily understood and applied, regardless of age, health, lifestyle or spiritual belief.
Yoga is a practice that’s most effective when all 8 limbs are combined, as the practice was intended in its origins. Often, “westernized” versions of yoga leave out many of these limbs only focusing on asana/postures.To experience your Yoga practice in a more profound way, it is beneficial to understand and practice all aspects.We will explore the limbs:
1. yamas ( 5 outward observances) 2. niyamas (5 inward observances) 3. asana 4. pranayama 5. pratahara 6. dharana 7. dayana 8. smadhi
AcroYoga Immersion March 22-26, 2014 with Chris Loebsack and Mary Aranas
This 30-hour gathering is an invitation to deepen your relationship to yourself, your fellow students, and to both the Acrobatic and Therapeutic sides of the practice of AcroYoga. Days will have a 2-hour break from 12:00 pm to 2:00 pm. What to expect from the Immersion:
- Learn progressively in a safe, supportive environment
- Refine and expand your understanding & embodiment of the practice
- receive guidance from highly experienced and passionate AcroYoga teachers
- Build community with local and international students
- Celebrate the joy of play
- gain tools for honest and compassionate communication
- Learn how to use relationships as a mirror for self-reflection and transformation
- Release perceived limitations and explore your highest potential
- Learn Solar Asana Sequence and Lunar Asana Sequence
- Learn Conditioning
- Learn Inversion Training
- Learn Hands on Assists and Spotting Techniques
- Learn Thai massage Sequences
- Learn Forward, Backward & High Flying Whale Therapeutic and Acrobatic Flying Sequences
Single day or weekend rates are available; contact Yoga East for details!! This course fulfills one of the pre-reqs for AcroYoga Teacher Training Application and CE credits are available for yoga educators. This is a non-residential Immersion. Participants are responsible for their own housing and food during the event. Click on Teacher Training Tab to sign up.